# SDR AALA201906119009

- Difficulty date: June 10, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 60,391 hours, 22,731 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: No Test
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING THE OPERATIONS CHECK OF THE EPSU BY BITE CHECK, THE CHECK FAILED. MAINTENANCE REPLACED L1 DOOR SLIDE PER JOBCARD #26L00025010.
